X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3885) 3885
Book / eBook (385) 385
Publication (213) 213
Conference Proceeding (53) 53
Paper (38) 38
Book Chapter (21) 21
Newspaper Article (11) 11
Book Review (4) 4
Dissertation (3) 3
Magazine Article (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1371) 1371
mathematics, applied (1090) 1090
stability (1008) 1008
nonlinear systems (1000) 1000
analysis (969) 969
nonlinear dynamics (926) 926
automation & control systems (881) 881
dynamical systems (837) 837
mathematical analysis (801) 801
mathematical models (780) 780
delay (706) 706
computer simulation (697) 697
control systems (693) 693
differential equations (660) 660
stabilization (644) 644
engineering (640) 640
nonlinearity (606) 606
design (541) 541
article subject (499) 499
nonlinear-systems (474) 474
mechanics (470) 470
engineering, electrical & electronic (453) 453
algorithms (441) 441
neural networks (434) 434
research (421) 421
controllers (408) 408
engineering, mechanical (401) 401
stability analysis (388) 388
mathematics, interdisciplinary applications (380) 380
mathematics, general (370) 370
mechanical engineering (365) 365
nonlinear control (365) 365
control theory (361) 361
partial differential equations (356) 356
adaptive control (344) 344
dynamics (340) 340
studies (339) 339
ordinary differential equations (336) 336
synchronization (322) 322
systems (313) 313
vibration, dynamical systems, control (302) 302
nonlinear equations (295) 295
feedback control (286) 286
automotive engineering (279) 279
nichtlineares system (275) 275
mathematical research (256) 256
criteria (251) 251
optimization (249) 249
applied mathematics (248) 248
asymptotic properties (241) 241
feedback (241) 241
computer science (239) 239
tracking control (238) 238
linear-systems (236) 236
liapunov functions (227) 227
physics (227) 227
electrical engineering (225) 225
models (225) 225
difference and functional equations (224) 224
differential equations, nonlinear (223) 223
functional analysis (223) 223
robust control (220) 220
existence (215) 215
linear matrix inequalities (211) 211
exponential stability (207) 207
usage (205) 205
engineering, multidisciplinary (204) 204
model (204) 204
instruments & instrumentation (203) 203
multidisciplinary sciences (200) 200
chaos theory (193) 193
nonlinear theories (191) 191
control stability (188) 188
operations research & management science (187) 187
h-infinity control (184) 184
robustness (183) 183
synchronism (182) 182
applications of mathematics (181) 181
numerical analysis (181) 181
convergence (180) 180
networks (180) 180
engineering. civil engineering (178) 178
fuzzy control (176) 176
inequalities (175) 175
matrix methods (174) 174
sliding mode control (172) 172
tracking (171) 171
control systems design (168) 168
neural-networks (160) 160
uncertainty (159) 159
fuzzy systems (158) 158
index medicus (158) 158
design engineering (157) 157
computer science, artificial intelligence (156) 156
control, robotics, mechatronics (156) 156
equations (155) 155
stochastic systems (153) 153
computer science, theory & methods (150) 150
methods (149) 149
stochasticity (146) 146
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (179) 179
Mathematical Sciences - Stacks (69) 69
Engineering & Comp. Sci. - Stacks (63) 63
Physics - Stacks (48) 48
Collection Dvlpm't (Acquisitions) - Closed Orders (19) 19
UTL at Downsview - May be requested (19) 19
UofT at Mississauga - Stacks (17) 17
Collection Dvlpm't (Acquisitions) - Vendor file (15) 15
Robarts - Stacks (14) 14
UofT at Scarborough - Stacks (11) 11
Chemistry (A D Allen) - Stacks (9) 9
Aerospace - Stacks (8) 8
Online Resources - Online (5) 5
Engineering & Comp. Sci. - May be requested in 6-10 wks (3) 3
Mathematical Sciences - Missing (3) 3
St. Michael's College (John M. Kelly) - 2nd Floor (3) 3
Trinity College (John W Graham) - Stacks (3) 3
Astronomy & Astrophysics - Ask at library (2) 2
OISE - Stacks (2) 2
Business (Joseph L Rotman) - Stacks (1) 1
Chemistry (A D Allen) - In transit (1) 1
Earth Sciences (Noranda) - Stacks (1) 1
Engineering & Comp. Sci. - Searching (1) 1
Gerstein Science - Missing (1) 1
Indust. Rel's & Hum. Resources (Newman) - Stacks (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
Physics - Reference (1) 1
Thomas Fisher Rare Book - Rare Book (1) 1
Trinity College (John W Graham) - Missing (1) 1
University College (Laidlaw) - Stacks (1) 1
Victoria University E.J. Pratt - Northrop Frye (1) 1
Victoria University E.J. Pratt - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4331) 4331
Japanese (58) 58
German (43) 43
Spanish (26) 26
French (23) 23
Russian (19) 19
Chinese (15) 15
Czech (12) 12
Croatian (2) 2
Arabic (1) 1
Italian (1) 1
Korean (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics and Computation, ISSN 0096-3003, 06/2019, Volume 350, pp. 60 - 65
In this paper, we prove the Hyers-Ulam stability and the Hyers-Ulam-Rassias stability of a class of higher order nonlinear delay differential equations with... 
Picard operator | Nonlinear delay differential equations | Hyers-Ulam-Rassias stability | Hyers-Ulam stability | Grönwall-Bellman-Bihari's integral inequality | MATHEMATICS, APPLIED | Gronwall-Bellman-Bihari's integral inequality | MODEL | RASSIAS STABILITY | Differential equations | Equality
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 06/2019, Volume 350, pp. 60 - 65
In this paper, we prove the Hyers-Ulam stability and the Hyers-Ulam-Rassias stability of a class of higher order nonlinear delay differential equations with... 
Picard operator | Nonlinear delay differential equations | Hyers-Ulam-Rassias stability | Hyers-Ulam stability | Grönwall-Bellman-Bihari’s integral inequality
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2011, Volume 2011, Issue 1, pp. 1 - 8
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 2007, Volume 205, Issue 1, pp. 479 - 486
The purpose of the present note is to establish some new delay integral inequalities, which provide explicit bounds on unknown functions and generalize some... 
Integral inequality | Nonlinear | Integral equation | Differential equation | Delay | MATHEMATICS, APPLIED | differential equation | delay | integral equation | DIFFERENTIAL-EQUATIONS | nonlinear | integral inequality
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 11/2018, Volume 85, pp. 41 - 47
This paper is concerned with the delay dependent dissipativity for a class of nonlinear neutral delay differential equations. By taking into account the... 
Generalized Halanay’s inequality | Delay dependent | Nonlinear neutral delay differential equations | Dissipativity | Generalized Halanay's inequality | MATHEMATICS, APPLIED | LAG | RUNGE-KUTTA METHODS | THETA-METHODS | DYNAMICAL-SYSTEMS | STABILITY | INTEGRODIFFERENTIAL EQUATIONS | ONE-LEG METHODS | Differential equations
Journal Article
Nonlinear Dynamics, ISSN 0924-090X, 10/2015, Volume 82, Issue 1-2, pp. 563 - 575
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 12
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 22
Journal Article
Information Sciences, ISSN 0020-0255, 01/2018, Volume 424, pp. 175 - 203
Journal Article
Nonlinear Dynamics, ISSN 0924-090X, 07/2017, Volume 89, Issue 1, pp. 713 - 722
In this paper, we study finite time stability for two classes of nonlinear delay differential equations, one is equation with a nonlinearity independent of... 
Finite time stability | Semilinear delay differential equations | Delayed exponential matrix | MECHANICS | NEURAL-NETWORKS | STABILIZATION | MATRICES | SYSTEMS | ENGINEERING, MECHANICAL | Differential equations | Nonlinear equations | Stability | Mathematical analysis | Nonlinearity | Matrix methods | Delay
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 09/2019, Volume 64, Issue 9, pp. 3764 - 3771
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 12/2019, Volume 29, Issue 18, pp. 6337 - 6356
Journal Article
Tbilisi Mathematical Journal, ISSN 1875-158X, 09/2014, Volume 7, Issue 1, pp. 37 - 43
In this paper, a Lotka-Volterra functional differential equation is considered. By establishing a nonlinear nonautonomous delay differential inequality and... 
34K38 | 34K25 | Nonlinear delay differential inequality | Generalized Barbˇlat's lemma | Dissipativity | Lotka-Volterra functional differential equations
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2019, Volume 2019, Issue 1, pp. 1 - 17
Employing a generalized Riccati transformation and integral averaging technique, we show that all solutions of the higher order nonlinear delay differential... 
higher order differential equation | Analysis | Asymptotic behavior | oscillation | Schwarz inequality | Mathematics, general | Mathematics | 34K25 | Applications of Mathematics | 34K11 | delay differential equation | MATHEMATICS | MATHEMATICS, APPLIED | OSCILLATION THEOREMS | BEHAVIOR | Nonlinear equations | Delay | Differential equations | Research
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 12/2018, Volume 339, pp. 701 - 726
Journal Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), ISSN 1068-3623, 9/2019, Volume 54, Issue 5, pp. 276 - 287
The present paper is devoted to the study of existence and uniqueness of a solution and Ulam type stabilities for Volterra delay integro-differential equations... 
Ulam-Hyers stability | 34G20 | 45N05 | 35A23 | Ulam-Hyers-Rassias stability | Picard operator | Mathematics, general | Mathematics | Delay integro-differential equation | integral inequality | 45M10 | Differential equations, Nonlinear | Mathematical research | Research
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 03/2013, Volume 219, Issue 14, pp. 7741 - 7753
Journal Article